Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Took misoprost for termination of pregnancy. Have bleeding. Having acidity problems. Need help

hi, my wife took mt pill and six tablets of misoprost on advice of doctor to terminate the pregnancy. when she took the misoprost her bleeding started and for the next 3-4 days it continued. she is facing a problem with acidity. once while taking the misoprost and again today. she took these medicines from 1st aug to 5th august. can you please help?
Asked On : Tue, 14 Aug 2012
Answers:  1 Views:  91
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
May 2013
the recommended dosage and schedule of medicines for abortion differs from doctor to doctor, anyhow as almost 5 days over being on tablets possibly all the products of conception might have came out,
you better consult your doctor once and undergo ultrasound to detect any retained products, if nothing is found no need to take next tablet,
if some products are there she can take next tablet with your doctor's advice along with antacid tablet.
take care.
Answered: Wed, 15 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor